# SDR AALA20071078

- Difficulty date: June 11, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA  INFLIGHT T69/11JUN - RIGHT MAIN GEAR UNSAFE INDICATION ON APPROACH.  PERFORMED GEAR CHECKLIST AND RECEIVED THREE GREEN GEAR INDICATIONS.  LANDED MIA WITHOUT INCIDENT.  AIRCRAFT OUT OF SERVICE FOR EVALUATION.  FOUND RIGHT GEAR OPERATED SEQUENCE VALVE OUT OF RIG.  ADJUSTED RIGHT GEAR OPERATED SEQUENCE VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
